# SDR ASOA2013071008594

- Difficulty date: June 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,993 hours, 17,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT INSPECTION OF HOLES ON LT WING PLANK HAD CRACK INDICATION IN LOWER WING PLANK AND MLG RETRACT ACTVATOR BEAM.   REPAIRED IAW REO 670-57-21-560, REV P2.
